MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK; HIP COMPONENT
Model Number PHA0CLS5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Information from clinical study # (b)(4): patient #65 reported the following adverse events: pain.This adverse event did not end up in revision surgery.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Mpo was made aware of this incident through a clinical study performed using mpo implants.This incident occurred in march of 2017.It was reported that no revision surgery was required.These implants were not returned for investigation, nor were any pictures provided to assist with the investigation.Medical data was provided; however, the data did not contain the lot numbers for the implants.It is unknown when these implants were manufactured, or if they were manufactured to specification due to the unknown lot number.There are no trends for these implants and failures, however, there has been an increase in complaints involving profemur® z classic femoral stems.A review of these complaints reveal that they have all been reported due to this clinical study.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.No further evaluations can be made without return of the product or receipt of other clinical information.The mpo hip systems package insert (150803-9) lists pain as a potential adverse effect of total hip arthroplasty.Additionally, it also states periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components.Mpo will continue to monitor this issue through complaint tracking.

Brand Name
PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21324498
Report Number3010536692-2025-00040
Device Sequence Number15576799
Product Code JDI
UDI-Device IdentifierM684PHA0CLS51
UDI-PublicM684PHA0CLS51
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA0CLS5
Device Catalogue NumberPHA0CLS5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown